MAUDE Adverse Event Report: LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP

LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP
Model Number 250D2
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been treated in (b)(4)).As stated several events in maude database are related to this complaint (in particular, mw5075505, mw5075507, mw5075508, mw5075509 and mw5075510).As it was not possible to determine the flow rate of 2 of the reported units, and since both the remaining reported unit and the units from the archives of samples were free of defects, it was not possible to determine the root cause of the defect reported.The defect reported was not detected, therefore the batch is correct.
 
Event or Problem Description
In 5-fu medication scheduled for 46 hours, patients reported that infusion time finished 2-10 hours earlier.Five patients experienced the same problem.

Brand Name
DOSI-FUSER
Common Device Name
ELASTOMERIC INFUSION PUMP
Manufacturer (Section D)
LEVENTON S.A.U.
newton, 18-24
sant esteve sesrovires, barcelona 08635
SP  08635
MDR Report Key7537070
Report Number9611707-2018-00004
Device Sequence Number10804939
Product Code MEB
UDI-Device Identifier08436020760082
UDI-Public08436020760082
Combination Product (Y/N)Y
PMA/510(K) Number
K040752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 05/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/15/2019
Device Model Number250D2
Device Catalogue NumberL25915-250D2-USA
Device Lot Number172184L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2018
Initial Report FDA Received Date05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1